# SDR USAA010284

- Difficulty date: February 22, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH, STATION 1420 AND STATION 1440 BL 0.  INSTALLED NEW WEB FILLER.  (M)
